Catalog Home Page

Automatic continuity of perturbations of casual operators

Harrison, K.J., Eaton, L-J and Ward, J.A. (1997) Automatic continuity of perturbations of casual operators. Bulletin of the Australian Mathematical Society, 55 (02). pp. 281-291.

Link to Published Version: http://dx.doi.org/10.1017/S0004972700033943
*Subscription may be required

Abstract

We obtain automatic continuity results for finite-rank perturbations of causal sequence space operators, and provide examples to illustrate cases where automatic continuity does not hold.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
URI: http://researchrepository.murdoch.edu.au/id/eprint/18904
Item Control Page Item Control Page